# SDR IPXA09556912

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NO AIRSPEED IND ON CAPT'S SIDE.  RUDDER RATIO LIGHT AND MACH SPEED TRIM LIGHT CAME ON.  CAPT'S AIRSPEED START TO INCREASE AND GOT IAS DISAGREE MSG.  UNABLE TO USE CENTER A/P.  AUTOTHROTTLES WENT FWD MAX THRUST (DISCONNECTED THEM. A/P DISCONNECT HORN GOING OFF AFTER CLICKING OFF TWICE.  FINALLY TURNED OFF.  FLUSHED CAPT'S PITOT AUX-1 SY.  FOUND CONTAMINATION.  CLEARED PITOT LINE PER MM 34-11-00/401.  TEST PITOT SYS PER MM 34-11-00-501.  CAPT AUX-1 SYS OPS CHECK GOOD.
